# SDR C7WA200600017

- Difficulty date: November 30, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- Engine: Pwa JT8D17R
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR RETURN:  AT LIFT OFF, HEARD A LOUD BANG AND AIRCRAFT WOULD NOT PRESSURIZE.  NO DOOR LIGHTS OBSERVED.  RETURNED TO DEPARTURE.  SECURED E&E BAY DOOR.  PRESSURIZED AIRCRAFT OPERATIONAL CHECKS GOOD.  E&E DOOR WARNING LIGHT INDICATION INOPERATIVE.  REPAIRED BROKEN WIRE AFT OF E&E DOOR SWITCH.  OPERATIONAL CHECK GOOD.  (K)
